# SDR SWAA2024091224750

- Difficulty date: August 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241BF HAS PULLED STRANDS<[01] DUE TO THE EXTENT OF ALL OF THE DAMAGE; DECIDED TO FABRICATE A NEW FLOOR PANEL USING BMS4-23TYII LOT 1553922-1 AND BMS5-107CL1TY1 ADHESIVE; CURED THE ADHESIVE; UNDER A HEAT LAMP; MONITORING THE TEMPERATURE OF THE CURE WITH DIGITAL THERMOMETER; CAL ID: ATS2199 CAL DUE: 10/2024; ALL OF THE WORK WAS PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 4.A.(2); TABLE 204 AND DRAWING 144A5810 SHEET 189.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION 1.;[03] UPDATED MEASUREMENTS.;[04] JOB COMPLETE.
